# SDR ASAA2013021893997

- Difficulty date: February 18, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338596
- Condition: Corroded
- Location: Bs 727d-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT NR 2 FLOOR PANEL IS CORRODED.  REMOVED CORRODED MATERIAL LOSS, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53.  FABRICATED FLOOR PANEL IAW SRM 51-40-05, TREATED NEW FLOOR PANEL IAW AMM 51-21-41-377-032, STEP D 1-6 AND PRIMED NEW FLOOR PANEL IAW SOPM 20 44 01, STEP D 1.C W 1.0 O .071 R 0 L 36 D .071.
